MathSciNet Relay Station
MathSciNet bibliographic data
MR2869147 (2012k:37062) 37D20 (37D40)
Stoyanov, Luchezar Tangent bundles to regular basic sets in hyperbolic dynamics. Proc. Amer. Math. Soc. 140 (2012), no. 5, 1623–1631.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement